Alert archive / California / Special Weather Statements in 2015
Special Weather Statement, NWS Reno, NV
NWS Reno, NV issued this special weather statement at May 24, 2015, 6:21 PM PDT for Sierra County, California. It was in force for 39 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 24, 2015, 6:21 PM PDT (01:21 UTC)
- Expired
- May 24, 2015, 7:00 PM PDT
- In force
- 39 min
- Issued by
- NWS Reno, NV
County Sierra County, CA
The radar
The Reno radar (KRGX), 64 km from the middle of the area, began a volume at 01:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Reno, NV (KREV), launched 00:00Z, 1.4 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2 J/kg
- Mixed-layer CIN
- -10 J/kg
- Mixed-layer LCL
- 2280 m above ground
- 0-6 km bulk shear
- 21 kt
- 0-1 km storm-relative helicity
- 32 m²/s²
- 0-3 km storm-relative helicity
- 60 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
095 WWUS85 KREV 250121 SPSREV SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 621 PM PDT SUN MAY 24 2015 CAZ071-072-250200- GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES CA- 621 PM PDT SUN MAY 24 2015 ...STRONG THUNDERSTORM MOVING TOWARD STAMPEDE RESERVOIR... AT 619 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DOG VALLEY...OR 7 MILES NORTH OF STAMPEDE RESERVOIR...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... STAMPEDE RESERVOIR...DOG VALLEY AND LOGGER CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3963 12029 3968 12005 3943 12001 3942 12020 TIME...MOT...LOC 0119Z 331DEG 11KT 3959 12015 $$
What forecasters said that day
The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Reno, NV wrote its last area forecast discussion before this special weather statement went out at May 24, 2:36 PM PDT, 3 hours 45 minutes earlier.
Area forecast discussion, May 24, 2:36 PM PDT, 3 hours 45 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE RENO NV 236 PM PDT SUN MAY 24 2015 .SYNOPSIS... THE POTENTIAL FOR SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MID WEEK AS LOW PRESSURE REMAINS OVER THE WEST. HIGH PRESSURE IS FORECAST TO RETURN LATE IN THE WEEK WITH HOT AND DRY CONDITIONS POSSIBLE BY NEXT WEEKEND. && .SHORT TERM... SO FAR TODAY SHOWERS AND THUNDERSTORMS HAVE DEVELOPED OVER PERSHING AND CHURCHILL COUNTIES, WITH SHOWERS STARTING TO BUILD UP ALONG THE SIERRA CREST AND OVER FAR WESTERN NEVADA. ACTIVITY WILL CONTINUE TO DEVELOP INTO EARLY EVENING OVER THE SIERRA AND WESTERN NEVADA SOUTH OF SUSANVILLE TO LOVELOCK. MAIN THREATS FROM THUNDERSTORMS ARE MODERATE TO HEAVY RAIN, SMALL HAIL AND GUSTY WINDS TO 40 MPH. NEXT PIECE OF ENERGY WILL MOVE INTO THE PACIFIC NORTHWEST MONDAY MORNING WITH BEST CHANCE FOR SHOWERS AND THUNDERSTORMS NORTH OF PORTOLA-LOVELOCK. FARTHER SOUTH, SHOWERS AND THUNDERSTORMS REMAIN POSSIBLE INCLUDING RENO-TAHOE, BUT WEST WINDS SHOULD KICK IN LATE IN THE AFTERNOON AND FORCE CONVECTION EAST OF HIGHWAY 395 BY EARLY EVENING. GUSTY WINDS, HEAVY RAIN AND SMALL HAIL ARE THE MAIN THREATS FOR MONDAY. BY TUESDAY, THE PACIFIC NORTHWEST WAVE WILL MOVE INTO THE NORTHERN ROCKIES AND ADVECT DRIER AIR INTO NORTHERN CALIFORNIA. HOWEVER, A FEW SHOWERS AND STORMS MAY STILL DEVELOP OVER THE REGION, WITH LESSER CHANCES ALONG THE SIERRA CREST DUE TO THE WEST WINDS ALOFT AND DRIER AIR. ONE FINAL FORECAST ISSUE THE NEXT FEW NIGHTS IS THE POTENTIAL FOR FOG WITH SKIES CLEARING AT NIGHT. THE BEST CONFIDENCE IN FOG FORMATION IS FOR THE NORTHERN SIERRA VALLEYS, THOUGH A FEW AREAS OF FOG MAY DEVELOP IN THE WESTERN NEVADA VALLEYS. BRONG .LONG TERM...WEDNESDAY THROUGH SUNDAY... NO MAJOR SHIFTS FOR THE LONG TERM WHICH TRANSITIONS FROM ONE LAST DAY OF LONGWAVE TROUGHING ON WEDNESDAY TO RIDGING THURSDAY THROUGH SUNDAY. CHANCES OF PRECIPITATION REMAIN FOR WEDNESDAY WITH ONE LAST UPPER LEVEL TROUGH MOVING THROUGH THE LONGWAVE. BEST CHANCES REMAIN SOUTH OF HIGHWAY 50, BUT STILL ONLY AROUND 20-30% FOR A SHOWER AND ABOUT A 15% CHANCE OF A THUNDERSTORM. CANNOT RULE OUT LOW CHANCES FOR A SHOWER OR THUNDERSTORM NORTH OF HIGHWAY 50 AT THIS TIME SO WILL MAINTAIN SLIGHT CHANCES FOR NOW. MID RANGE MODELS CONTINUE TO SLOW THE PATTERN SHIFT TO RIDGE AS IS TYPICAL FOR LARGE CHANGES. AS SUCH HAVE ADDED ABOUT A 15% CHANCE OVER THE SIERRA IN MONO COUNTY ON THURSDAY. THE BEST CHANCES WILL LIKELY BE EARLY AFTERNOON AS UPPER LEVEL RIDGE CONTINUES TO MOVE IN THROUGH THE EVENING, FLATTENING CLOUD ELEMENTS AS 500 MB TEMPS APPROACH -10 C. MODELS CONTINUE TO SHOW CONVECTION OVER TERRAIN SOUTH OF HIGHWAY 50 FRIDAY, BUT THE APEX OF THE RIDGE WOULD BE OVER THE SIERRA CAPPING CONVECTIVE POSSIBILITIES. KEPT CHANCES MINIMAL FOR SATURDAY; WAITING FOR ANOTHER RUN OR TWO TO SEE IF THE RIDGE SLOWS FURTHER. IF MODELS VERIFIED NOW, THERE COULD BE A FEW BUILD- UPS SATURDAY OVER THE SIERRA AS TEMPERATURES BEGIN COOLING ALOFT WHILE SURFACE TEMPERATURES CONTINUE TO RISE. TEMPERATURES WILL BE THE MOST NOTABLE IMPACT FOR THE EXTENDED FORECAST. HIGHS WILL CLIMB INTO AT LEAST THE MID 80S WITH INDICATIONS FOR SATURDAY THAT 90S ARE POSSIBLE FOR TYPICALLY WARMER WESTERN NEVADA VALLEYS MAINLY EAST OF HIGHWAY 95. AS THE RIDGE SHIFTS EASTWARD SUNDAY INTO THE FOLLOWING WEEK, TEMPERATURES WILL LIKELY COOL A FEW DEGREES BACK INTO THE MID 80S. WILL CONTINUE TO WATCH MODELS AS THEY TYPICALLY MOVE MAJOR LONGWAVE FEATURES TOO QUICKLY IN THE 6-14 DAY RANGE. BOYD && .AVIATION... ISOLATED SHOWERS/THUNDERSTORMS CONTINUE THIS AFTERNOON WITH THE BEST CHANCES FOR TERMINALS OCCURRING AT KTRK, KTVL, KNFL, AND KLOL. THESE SHOWERS WILL DIMINISH THIS EVENING AND SKIES WILL ONCE AGAIN CLEAR. FOG FORMATION IS MOST LIKELY IN SIERRA VALLEYS, BUT ADDITIONAL PRECIPITATION AND HIGH SOIL MOISTURE CONTENT SHOW THAT THERE WILL BE THE POTENTIAL FOR MANY WESTERN NEVADA VALLEYS TO HAVE SOME FOG COVERAGE. THIS INCLUDES SIERRA FRONT LOCATIONS AND AREAS AROUND THE CARSON SINK. EFFECTIVELY ALL TERMINALS COULD SEE SOME FOG INCLUDING KNFL, KLOL, AND KMMH. ANOTHER DISTURBANCE MOVES THROUGH ON MEMORIAL DAY WITH BETTER CHANCES OF SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS. CHANCES DIMINISH FURTHER THROUGH THE REST OF THE WEEK AS HIGH PRESSURE BUILDS OVER THE WESTERN UNITED STATES WITH ABOVE NORMAL TEMPERATURES BY THURSDAY. CONTINUED CHANCES OF MORNING FOG CAN BE EXPECTED WITH COVERAGE DECREASING A LITTLE EACH NIGHT. BOYD && .REV WATCHES/WARNINGS/ADVISORIES... NV...NONE. CA...NONE. && FOR MORE INFORMATION FROM THE NATIONAL WEATHER SERVICE VISIT... HTTP://WEATHER.GOV/RENO (ALL LOWER CASE)
In the hours before
Special weather statement, May 24, 5:14 PM PDT, 1 hour 7 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 514 PM PDT SUN MAY 24 2015 NVZ004-250115- WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV- 514 PM PDT SUN MAY 24 2015 ...STRONG THUNDERSTORM MOVING ACROSS CHURCHILL COUNTY... AT 512 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM 10 MILES SOUTHEAST OF TRINITY JUNCTION...OR 24 MILES SOUTH OF LOVELOCK...MOVING SOUTHEAST AT 15 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... STILLWATER...BATTLEGROUND POINT AND SILVER HILL. PRECAUTIONARY/PREPAREDNESS ACTIONS... FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THIS STORM. LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE SHELTER INSIDE A BUILDING OR VEHICLE. && LAT...LON 3985 11875 3995 11855 3965 11818 3948 11859 TIME...MOT...LOC 0012Z 328DEG 13KT 3984 11861
Special weather statement, May 24, 5:33 PM PDT, 48 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 533 PM PDT SUN MAY 24 2015 CAZ073-250130- MONO CA- 533 PM PDT SUN MAY 24 2015 ...STRONG THUNDERSTORM MOVING ALONG STATE ROUTE 120... AT 530 PM PDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 15 MILES SOUTHEAST OF MONO LAKE...MOVING SOUTHEAST AT 20 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BENTON HOT SPRINGS AND GLASS MOUNTAIN. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 120 NORTHWEST OF BENTON HOT SPRINGS MOVING SOUTHEAST. DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR HEADLIGHTS. && LAT...LON 3800 11866 3776 11846 3765 11872 3794 11883 TIME...MOT...LOC 0030Z 328DEG 16KT 3791 11876 MB
Special weather statement, May 24, 5:36 PM PDT, 45 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
536 PM PDT SUN MAY 24 2015
NVZ004-250115-
WESTERN NEVADA BASIN AND RANGE INCLUDING PYRAMID LAKE NV-
536 PM PDT SUN MAY 24 2015
...STRONG THUNDERSTORMS MOVING ACROSS SOUTHEAST PERSHING
COUNTY...
AT 535 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 25 MILES SOUTHEAST
OF UNIONVILLE TO 17 MILES SOUTHEAST OF LOVELOCK...AND MOVING
SOUTHEAST AT 10 MPH.
DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH
THESE STORMS ALONG WITH BRIEF MODERATE TO HEAVY RAIN.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FREQUENT CLOUD TO GROUND LIGHTNING IS OCCURRING WITH THESE STORMS.
LIGHTNING CAN STRIKE 15 MILES AWAY FROM A THUNDERSTORM. SEEK A SAFE
SHELTER INSIDE A BUILDING OR VEHICLE.
&&
LAT...LON 3977 11814 4008 11827 4025 11771 4003 11753
4000 11754 3998 11752
TIME...MOT...LOC 0035Z 332DEG 10KT 4018 11777 4007 11817Special weather statement, May 24, 5:48 PM PDT, 33 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 548 PM PDT SUN MAY 24 2015 CAZ072-NVZ002-250145- GREATER LAKE TAHOE AREA CA-GREATER LAKE TAHOE AREA NV- 548 PM PDT SUN MAY 24 2015 ...STRONG THUNDERSTORM WITH HEAVY RAIN MOVING OVER BOCA RESERVOIR AND INTERSTATE 80 NORTHEAST OF TRUCKEE... AT 546 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM OVER BOCA RESERVOIR...MOVING SOUTH AT 15 MPH. DIME SIZE HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM. LOCATIONS IMPACTED INCLUDE... BOCA RESERVOIR...KINGS BEACH...CARNELIAN BAY...NORTHSTAR... GLENSHIRE-DEVONSHIRE CDP...CRYSTAL BAY...HIRSCHDALE...INCLINE VILLAGE-CRYSTAL BAY...TRUCKEE...ALPINE MEADOWS CAMPGROUND...BOCA CAMPGROUND...NORTHSTAR SKI AREA...BOCA REST CAMPGROUND... TRUCKEE-TAHOE AIRPORT...GLENSHIRE-DEVONSHIRE...TAHOE VISTA AND DOLLAR POINT. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. HEAVY RAINFALL IS OCCURRING WITH THIS STORM. EXPECT PONDING OF WATER ON ROADWAYS. IN AREAS OF STEEP TERRAIN...MINOR ROCK SLIDES ARE POSSIBLE. DRIVERS SHOULD SLOW DOWN AND TURN ON THEIR HEADLIGHTS IF ENCOUNTERING HEAVY RAINS. && LAT...LON 3943 12006 3924 11997 3919 12012 3942 12017 TIME...MOT...LOC 0046Z 337DEG 13KT 3939 12011 MB
Special weather statement, May 24, 6:18 PM PDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE RENO NV
618 PM PDT SUN MAY 24 2015
CAZ073-250215-
MONO CA-
618 PM PDT SUN MAY 24 2015
...STRONG THUNDERSTORM MOVING SOUTH ALONG HIGHWAY 6 TOWARDS
CHALFANT VALLEY...
AT 616 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING
A STRONG THUNDERSTORM OVER BENTON HOT SPRINGS...OR NEAR BENTON...
MOVING SOUTHEAST AT 20 MPH.
DIME SIZE HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
LOCATIONS IMPACTED INCLUDE...
CHALFANT VALLEY...AND BENTON HOT SPRINGS.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
THIS STORM WILL AFFECT TRAVELERS ON HIGHWAY 6 SOUTH OF BENTON.
DRIVERS SHOULD EXPECT STRONG GUSTY CROSS WINDS...WITH RAPID
VISIBILITY REDUCTIONS. HEAVY RAINFALL WILL RESULT IN PONDING OF
WATER. SLOW DOWN WHEN ENCOUNTERING HEAVY RAIN AND TURN ON YOUR
HEADLIGHTS.
&&
LAT...LON 3772 11859 3783 11859 3785 11844 3747 11813
3746 11814 3746 11854
TIME...MOT...LOC 0116Z 336DEG 23KT 3775 11849
MBSpecial weather statement, May 24, 6:21 PM PDT, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE RENO NV 621 PM PDT SUN MAY 24 2015 CAZ071-072-250200- GREATER LAKE TAHOE AREA CA-LASSEN-EASTERN PLUMAS- EASTERN SIERRA COUNTIES CA- 621 PM PDT SUN MAY 24 2015 ...STRONG THUNDERSTORM MOVING TOWARD STAMPEDE RESERVOIR... AT 619 PM PDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR DOG VALLEY...OR 7 MILES NORTH OF STAMPEDE RESERVOIR...MOVING SOUTHEAST AT 10 MPH. HALF INCH HAIL AND WINDS IN EXCESS OF 40 MPH WILL BE POSSIBLE WITH THIS STORM ALONG WITH BRIEF MODERATE TO HEAVY RAIN. LOCATIONS IMPACTED INCLUDE... STAMPEDE RESERVOIR...DOG VALLEY AND LOGGER CAMPGROUND. PRECAUTIONARY/PREPAREDNESS ACTIONS... THIS STORM MAY INTENSIFY...SO BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE. IF ON OR NEAR A LAKE...GET OUT OF THE WATER AND MOVE INDOORS OR INSIDE A VEHICLE NOW. DON'T BE CAUGHT ON THE WATER IN A THUNDERSTORM. STRONG WIND GUSTS AND LIGHTNING POSE AN IMMEDIATE DANGER TO BOATERS. GUSTY WINDS WILL CAUSE A RAPID INCREASE IN WAVE HEIGHTS WHICH MAY CAPSIZE SMALL BOATS. && LAT...LON 3963 12029 3968 12005 3943 12001 3942 12020 TIME...MOT...LOC 0119Z 331DEG 11KT 3959 12015
The office that day
Everything else NWS Reno, NV issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 24, 5:14 PM PDT | Special Weather Statement | REV | Churchill | 61 min |
| May 24, 5:36 PM PDT | Special Weather Statement | REV | 39 min | |
| May 24, 5:48 PM PDT | Special Weather Statement | REV | 57 min | |
| May 24, 7:40 PM PDT | Special Weather Statement | REV | Lyon | 50 min |
| May 25, 11:05 AM PDT | Special Weather Statement | REV | 85 min | |
| May 25, 12:14 PM PDT | Special Weather Statement | REV | Washoe | 91 min |
| May 25, 12:24 PM PDT | Special Weather Statement | REV | 111 min | |
| May 25, 1:46 PM PDT | Special Weather Statement | REV | 29 min | |
| May 25, 1:50 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 27 min |
| May 25, 1:57 PM PDT | Special Weather Statement | REV | Lyon | 63 min |
| May 25, 2:03 PM PDT | Severe Thunderstorm Warning | REV | Douglas, Lyon | 42 min |
| May 25, 2:38 PM PDT | Severe Thunderstorm Warning | REV | Washoe | 37 min |
| May 25, 3:23 PM PDT | Special Weather Statement | REV | Pershing | 37 min |
| May 24, 5:33 PM PDT | Special Weather Statement | REV | Mono | 57 min |
| May 24, 6:18 PM PDT | Special Weather Statement | REV | Mono | 57 min |
| May 25, 10:23 AM PDT | Special Weather Statement | REV | Lassen | 82 min |
| May 25, 11:42 AM PDT | Special Weather Statement | REV | Lassen | 63 min |
| May 25, 1:42 PM PDT | Special Weather Statement | REV | Mono | 63 min |
| May 25, 2:02 PM PDT | Special Weather Statement | REV | Sierra | 43 min |
| May 25, 2:24 PM PDT | Special Weather Statement | REV | Plumas | 36 min |
| May 25, 3:08 PM PDT | Areal Flood Advisory | REV | Lassen | 3 hr |
| May 25, 4:50 PM PDT | Special Weather Statement | REV | Plumas | 40 min |
Nearby
Special Weather Statements in California, 2015Every special weather statement in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.